# SDR SIMA200811902

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 19,775 hours, 19,495 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4331, CREW REPORTED SMOKE IN CABIN BEFORE BOARDING WITH APU RUNNING.  AIRCRAFT REMOVED FROM SERVICE.  FOUND MAIN DISTRIBUTION DUCT OVERHEATED.  REMOVED AND REPLACED MAIN DISTRIBUTION DUCT, DUAL TEMP CONTROL VALVE, PACK OVER TEMP SWITCH IAW AMM 21-51-08.  OPERATIONAL CHECK GOOD AND NR 8194, AIRCRAFT RETURNED TO SERVICE.
